Acta Mathematica

, Volume 171, Issue 2, pp 263–297

A proof of Thurston's topological characterization of rational functions

  • Adrien Douady
  • John H. Hubbard
Article

DOI: 10.1007/BF02392534

Cite this article as:
Douady, A. & Hubbard, J.H. Acta Math. (1993) 171: 263. doi:10.1007/BF02392534

Copyright information

© Almqvist & Wiksell 1993

Authors and Affiliations

  • Adrien Douady
    • 1
  • John H. Hubbard
    • 2
  1. 1.Département MathématiquesUniversité Paris-SudOrsayFrance
  2. 2.Department of MathematicsCornell UniversityIthacaU.S.A.